# SDR SIMA20130109030

- Difficulty date: January 9, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N600BP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 35,596 hours, 29,975 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Part number: 66369
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE NR 7 RIGHT EMERGENCY LIGHT EXTRUSION IS CRACKED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 7 RIGHT FLOOR PROXIMITY STRIP IAW AMM 33-50-12.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
